Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 8350396, 10 pages
http://dx.doi.org/10.1155/2016/8350396
Research Article

Multiplicity of Solutions for Schrödinger Equations with Concave-Convex Nonlinearities

1School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2College of Science, Southwest Petroleum University, Chengdu, Sichuan 610500, China

Received 10 July 2016; Accepted 1 November 2016

Academic Editor: Dong Ye

Copyright © 2016 Dong-Lun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the multiplicity of solutions for a class of semilinear Schrödinger equations: where satisfies some kind of coercive condition and involves concave-convex nonlinearities with indefinite signs. Our theorems contain some new nonlinearities.